# SDR CALA2025082108002

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 32,387 hours, 11,940 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CEILING FWD SIDE FWD INFLATABLE LIFE RAFT EXPIRES WITHIN 150 DAYS EXPIRES 9/2025 WHILE PERFORMING W/C 29-2564-1-2104 FOUND THE FWD SIDE FWD LIFE RAFT TO EXPIRE WITHIN A 150 DAYS. EXPIRES 09/25
